# SDR CALA2017091003117

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 90,772 hours, 12,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS DAMAGED ON RT AISLE DIVIDER AFT OF BUSINESS CLASS. REPLACED EMERGENCY LIGHT ON RT AISLE DIVIDER AFT OF BUSINESS CLASS. OPS CHECK NORMAL.
